# SDR UIEA2020020400182

- Difficulty date: February 2, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 80,652 hours, 17,382 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 9905049
- Condition: Malfunctioned
- Location: Engine Bleed
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB AND DESCENT, L DUCT INTERMITTENTLY ZERO. ACCOMPANIED W/ L PACK OFF EICAS L ENG BLD OFF EICAS.( LOG PAGE 1196915: REMOVED AND REPLACED L/H PRSOV IAW AMM 36-11-09, OPS AND LEAK CHECK GOOD. NO DEFECTS NOTED AT THIS TIME.   )
